# SDR FDEA201405080962

- Difficulty date: May 8, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT HAND SIDE APU INLET AREA.  AFTER INLET REMOVAL FOUND CORROSION ON THE FWD SIDE OF THE CUT OUT AT BS 1790 FROM STRINGER 3 - 6.  SKIN STRAP REMOVED AND REPLACED WITH NEW IAW DWG 148N3105 SHT.1 REV.C. REPAIR IS MAJOR.
